0
RESEARCH PAPERS

Fourth and Fifth Order Double Burmester Points and the Highest Attainable Order of Straight Lines

[+] Author and Article Information
Kwun-Lon Ting, S. C. Wang

Tennessee Technological University, Mechanical Engineering Department, Cookeville, TN 38505

J. Mech. Des 113(3), 213-219 (Sep 01, 1991) (7 pages) doi:10.1115/1.2912771 History: Received March 01, 1988; Online June 02, 2008

Abstract

This paper addresses the problems of fourth and fifth order double Burmester points. It also presents a general treatment to elaborate Mueller’s concepts on the highest attainable order of straight lines. The treatment is made possible with the derivation of a bi-quadratic equation whose four roots representing the four Burmester points in a planar motion. The subjects are complex but the treatment is simple and no complex geometry is involved. The results are general and applicable to any general planar motion rather than limited to four-bar linkages. Simple synthesis techniques are demonstrated in examples and the inverse Euler-Savary equation is introduced as a convenient feature in synthesis.

Copyright © 1991 by The American Society of Mechanical Engineers
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In